Affordable Access

Pyogenic granuloma of the tongue early after allogeneic bone marrow transplantation for multiple myeloma.

Authors
  • Kanda, Y
  • Arai, C
  • Chizuka, A
  • Suguro, M
  • Hamaki, T
  • Yamamoto, R
  • Yamauchi, Y
  • Matsuyama, T
  • Takezako, N
  • Shirai, Y
  • Miwa, A
  • Iwasaki, K
  • Nasu, M
  • Togawa, A
Type
Published Article
Journal
Leukemia & lymphoma
Publication Date
Apr 01, 2000
Volume
37
Issue
3-4
Pages
445–449
Identifiers
PMID: 10752998
Source
Medline
License
Unknown

Abstract

Oral complications occur frequently after bone marrow transplantation (BMT). Some of them are caused by regimen-related toxicity of the preparative regimen, and others by infections. In addition, oral tissues are targets of graft-versus-host disease (GVHD). Oral granulomatous lesions are not a common complication after BMT, and are especially rare on the tongue. Such rare lesions reported in the literature, developed late after BMT with oral chronic GVHD. We present here a patient who developed pyogenic granuloma of the tongue early after allogeneic BMT done for multiple myeloma. Regimen-related mucositis, oral acute GVHD, the administration of cyclosporine A, and the preexisting macroglossia might be responsible for the formation of granuloma.

Report this publication

Statistics

Seen <100 times